# SDR JJBA20210121027

- Difficulty date: January 21, 2021
- Submitted: January 27, 2021
- Operation: Air carrier
- Aircraft: N14173
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500872
- Aircraft time: 35,403 hours, 24,255 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OMEGA BEAM CORRODED ON TOP SURFACE (AFTER REMOVAL OF GUSSET) CORROSION LEVEL 2.  RT OMEGA BEAM CORRODED ON TOP SURFACE BLENDED OUT OF LIMIT AT TWO PLACES.  RT OMEGA BEAM DOUBLER REPAIRED PART LOCALLY FABRICATED.  RT OMEGA BEAM CUT OUT AFT OF FR 59 AMD FWD OF FR 61.  BOTH LOCATIONS REPAIRED.
